# SDR SWAA2024050281047

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 75,698 hours, 45,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Part number: UNKNOWN
- Condition: Broken
- Location: Aft Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE MOUNT AFT LOWER ISOLATOR BROKEN<[01] R&R AFT SERVICE DOOR ESCAPE SLIDE MOUNT AFT LOWER ISOLATOR IAW SRM 51-40-02.
